MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a perceval plus valve, pvf-m was used for a double valve (mitral and aortic) procedure on (b)(6) 2025.The aorta was reported as porcelain and heavily calcified.Perceval was used to help get the patient out of the or as patient was not tolerating the surgery well.A medium perceval was implanted, and it was found that there was a paravalvular leak following the implant.Following surgery, a balloon was used to open the valve in the cath lab, which helped a little but was not enough to stop the leak.As such, patient was brought back for a surgery and the perceval valve was explanted and complete aortic root replacement was performed.It is reported that the patient is still recovering from this procedure at this time.Based on the medical judgment received, the issue most likely occurred due to the amount of calcium and no issue with the perceval valve was reported.
 
Event or Problem Description
It was reported that a perceval plus valve, pvf-m was used for a double valve (mitral and aortic) procedure on (b)(6) 2025.The aorta was reported as porcelain and heavily calcified.Perceval was used to help get the patient out of the or as patient was not tolerating the surgery well.A medium perceval was implanted, and it was found that there was a paravalvular leak following the implant.Following surgery, a balloon was used to open the valve in the cath lab, which helped a little but was not enough to stop the leak.As such, patient was brought back for a surgery and the perceval valve was explanted and complete aortic root replacement was performed.It is reported that the patient is still recovering from this procedure at this time.Based on the medical judgment received, the issue most likely occurred due to the amount of calcium and no issue with the perceval valve was reported.Based on the further information received, the surgery was full sternotomy, and the perceval implant occurred after mitral valve replacement and ballooning was performed.Manufacturer was informed that no further information will be provided.
 
Additional Manufacturer Narrative
Patient identifier in section a1 was mistakenly included as (b)(6) in the initial report instead of (b)(6) which is now updated.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Based on the medical judgment received, the issue most likely occurred due to the amount of calcium and no issue with the perceval valve was reported.Furthermore, from the document review performed, no manufacturing deficiencies were noted.As such, based on the medical judgement, the cause of the event was related to patient condition.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key21339508
Report Number3004478276-2025-00119
Device Sequence Number8598532
Product Code LWR
UDI-Device Identifier00896208000801
UDI-Public(01)00896208000801(240)PVF-M(17)260616
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2026
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale